# SDR MALA050111

- Difficulty date: January 8, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 17,476 hours, 19,363 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN DTW, THE GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH AFTER THE GEAR WAS RETRACTED.  FOLLOWED QRH AND THE GEAR WOULD STILL NOT RETRACT.  ALL HYDRAULIC INDICATIONS NORMAL.  AIR RETURN TO DTW.  MAINTENANCE CLEANED AND SWUNG GEAR.  LUBED SQUAT SWITCHES.  ALL CHECKS GOOD IAW SF340 MM CHAP, 32.
